# SDR IPXA10559310

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1010
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON INBD FLANGE OF B/S 1380 FRAME BETWEEN STRINGERS 15L AND 16L.  FOUND DAMAGE TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA BY DRILLING A .191 DIA HOLE.   INSTALLED FASTENER IAW SRM 53-00-07-1A1 AND EO B757-5310-19952.
